# SDR IPXA2020020315648

- Difficulty date: January 7, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720311
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT MLG W/W AFT O/B WALL 3RD VERTICAL STIFFENER FROM FWD IS CRACKED.REMOVED AND REPLACED CRACKED LT MLG W/W AFT O/B WALL 3RD VERTICAL STIFFENER FROM FWD IAW MD-11 SRM 51-35-01. (MINOR)
